# SDR ASAA0010086

- Difficulty date: July 6, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED D-CHECK, BS 178 BULKHEAD VERTICAL CHORD WL 207 HAD MISDRILLED HOLES.  REPAIRED PER EA 5310-01826.  (M)
